# SDR SWAA2012091707654

- Difficulty date: August 11, 2012
- Submitted: September 18, 2012
- Operation: Air carrier
- Aircraft: N694SW
- Make and model: Boeing 737-3T5
- Aircraft serial: 23061
- Aircraft time: 89,365 hours, 61,688 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 657378212
- Part serial: NS0181
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER FWD VERTICAL RIB STIFFENER CRACKED AT LOWER END STA.92.7.  REMOVED AND REPLACED STIFFENER IAW E AND ER.
